A Mathematical Model Under Uncertainty for Optimizing Medicine Logistics in Hospitals

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)53
Number of pages60
JournalCommunications in Computer and Information Science
Volume916
StatePublished - 2018

Cite this

@article{9c143e62c8b54dbfa072ea6323abf8e5,
title = "A Mathematical Model Under Uncertainty for Optimizing Medicine Logistics in Hospitals",
author = "{Franco Franco}, {Carlos Alberto}",
year = "2018",
language = "Ingl{\'e}s",
volume = "916",
pages = "53",
journal = "Communications in Computer and Information Science",
issn = "1865-0929",
publisher = "Springer",

}

TY - JOUR

T1 - A Mathematical Model Under Uncertainty for Optimizing Medicine Logistics in Hospitals

AU - Franco Franco, Carlos Alberto

PY - 2018

Y1 - 2018

M3 - Artículo

VL - 916

SP - 53

JO - Communications in Computer and Information Science

JF - Communications in Computer and Information Science

SN - 1865-0929

ER -